# SDR SWAA2025073195676

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 49,994 hours, 30,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT AFT WING EMERGENCY LIGHT INOPERATIVE.   RELAMPED AFT LT WING EMERGENCY EXIT LIGHT IAW AMM 33-51-04.  OPS CK PASSED.
